The Pluripolar Hull and the Fine Topology

Volume 53 / 2005

Armen Edigarian Bulletin Polish Acad. Sci. Math. 53 (2005), 285-290 MSC: 31C40, 32U05. DOI: 10.4064/ba53-3-6

Abstract

We show that the projections of the pluripolar hull of the graph of an analytic function in a subdomain of the complex plane are open in the fine topology.

Authors

  • Armen EdigarianInstitute of Mathematics
    Jagiellonian University
    Reymonta 4
    30-059 Kraków, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image